# SDR C77A225142

- Difficulty date: January 7, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 5,272 hours, 3,102 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 100
- Part time: 5,272 hours, 3,102 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK INSP, MX VISIT CORROSION WAS FOUND ON LT FLOOR TRACK, PN 170-03264-001 PERMANENT REPAIR WAS MADE IAW ETD 2010-170/00030 AND COMPASS EO E175-53MR-020.  MUST BE REPLACED AT NEXT BASIC CHECK.
